Disclaimer: This is a web visitor article. It is their views and we do not necessarily stand behind their views. Re-leaf LLC doesn’t support all the writer’s views as each article is written by a consumer. Please submit your articles at www.re-leaf.llc/article
Kratom is the most commonly used herbal supplement that comes from the leaves of the kratom tree. It is grown in Southeast Asia. Due to the presence of alkaloids, Kratom has a stimulating effect that is pain-relieving, as well as mood-altering. It is so powerful that you can use it to dismiss the impact of opioid withdrawal.
For the past few years, the use of Kratom is becoming increasingly popular in the United States of America and many other regions globally. It is known as one of the best herbals supplements, which are ideal for taking as an alternative to opioid analgesics. It is also widespread among teenagers due to its anti-anxiety effect, and that is why kratom withdrawal isn’t easy for many. This post is kratom withdrawal, and how does it affect a person.
Is it addictive?
If you don’t consume it under controlled and monitored conditions, Kratom can be highly addictive.
Following are the potential signs and symptoms of kratom addiction:
- The lack of self-control or consuming overdosages of Kratom.
- Risky use of Kratom such as while driving.
- The dangers of social withdrawal, such as severe psychological and physical side effects, are the most common symptom.
What is meant by kratom withdrawal?
Not just Kratom but struggling to quit any substance can be very uncomfortable and challenging, especially after using it for a prolonged period. In the case of Kratom, the withdrawal symptoms can be pretty difficult to cope with. The psychological, as well as physical dependency, is not easy to handle, and that is why users can experience several withdrawal symptoms.
What are the effects of kratom withdrawal?
Following are the most common symptoms and effects of kratom withdrawal:
- Intense cravings
- Fatigue and tiredness
- Depression and anxiety
- Hot flashes
- Mood swings, hostility, and aggression
- Severe muscle aching and cramping
- Runny nose and watery or itchy eyes
- Decreased hungriness
Reports have proved that kratom withdrawal can have different effects on everyone. While many people describe the symptoms of kratom withdrawal as level two, many of them report their symptoms as very severe. Among them, the most common symptoms are cravings and excessive fatigue. Kratom withdrawal symptoms are somewhat similar to opioid withdrawal; however, as compared to opioids, these effects are less intense and shorter.
It has also been proved by FDA that Kratom consists of opioid compounds, and that is why its withdrawal is disreputably difficult. Research has shown that people who take large doses of Kratom multiple times a day are at risk of experiencing severe withdrawal effects.
How to long it takes to recover from the effects of kratom withdrawal?
Getting rid of Kratom can be difficult, and passing through different stages of kratom withdrawal can take a long time. Moreover, symptoms can be different for every person and also depends upon the frequency of use, history of medical abuse, age, medical history, and presence of other substances when mixed with Kratom.
How to do kratom detox?
People who are suffering from kratom withdrawal symptoms can try kratom detox. Many medical detox options are available out there. You can check out your nearest rehabilitation centers to check out the treatment options. Generally, following treatment and detox options are available:
- Inpatient, which involves full treatment facility under the supervision of care staff.
- Outpatient is another great option that provides detox services at your residence so that you can live with your family.
- Hospitalization is the most common option which happens in severe cases or case of emergencies such as kratom overdoses.
Conclusion: Kratom, also known as Mitragynia speciosa, is a plant-based supplement that comes from Southeast Asia. It is an excellent substance and offers many health and mental benefits if taken in the right amount, but it can be very dangerous and addictive in case of overdosage. It may lead to delusions, confusion, and hallucinations.